# SDR 97UAL900478

- Difficulty date: June 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N342UA
- Make and model: Boeing 737322
- Aircraft serial: 24246
- Engine: Ge CFM56*
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Prsov
- Condition: Failed
- Location: Nr 2 Engine
- Component: Allied Signa
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

RIGHT BLEED TRIPOFF LIGHT ON AND A SECOND LATER LEFT BLEED TRIPOFF LIGHT ON.  TOTAL LOSS OF CABIN PRESSURE.  INITIATED EMERGENCY DESCENT PROCEDURES.  ACCOMPLISHED PNEUMATIC SYSTEM TROUBLESHOOTING ON BOTH ENGINES.  NUMBER ONE ENGINE TESTED GOOD.  NUMBER 2 ENGINE HI-STAGE VALVE, HIGH STAGE REGULATOR AND PRESSURE REGULATING AND SHUT-OFF VALVE FAILED TEST.  REPLACED ALL THREE COMPONENTS.  UNDER INVESTIGATION.
